MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-65
Medical Device Problem Codes Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1: event site name: (b)(6).Event site city: (b)(6).Event site telephone: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported in cs300 intra aortic balloon pump (iabp), there was leak in iab circuit alarm, there was no patient harm or injury.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions, component codes),h11.A getinge field service engineer (fse) checked and replaced drive assembly , repair completed.Functional tests performed with positive outcome.The equipment was returned to the customer for clinical use.
 
Additional Manufacturer Narrative
Updated fields: b4,d9(return to manufacture date),g3, g6,h2,h6(type of investigation),h11 corrected field: h6(component codes).It was reported that during use the cs300 intra-aortic balloon pump (iabp) unit had leak in iab circuit.After the alarm gas loss in iab circuit was generated, this reported iabp unit was replaced with another one.Iabp therapy was continued and completed with the second iabp unit without any further issues.There was patient involvement however, no adverse event reported for the issue.A getinge field service engineer (fse) checked and replaced purge valve, repair completed.Functional tests performed with positive outcome.The equipment was returned to the customer for clinical use.The failure analysis and testing dept received part number of purge valve assy serial number with a reported unit failure of iab circuit leak occurred.The failure analysis and testing dept.Performed a visual inspection and found the part to be in good condition.The failure analysis and testing dept.Installed purge valve assy angar into the cs300 test fixture and tested the purge valve assy to factory specifications per the cs300 service manual.The fat dept.Performed an autofill to pump the cs300.After four hours of run time, the fat dept.Could not replicate an iab circuit leak.The purge valve assy passed testing.Retaining the purge valve assy in the fat dept.The most probable root cause is excessive stress or fatigue.
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23462860
Report Number2249723-2025-0004548
Device Sequence Number18709420
Product Code DSP
UDI-Device Identifier10607567108322
UDI-Public(01)10607567108322
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-65
Device Catalogue Number0998-00-3023-65
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/13/2025
02/20/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/28/2025
03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IAB CATHETER.
Patient SexUnknown